EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
130-32-51 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Synovitis (2094); Osteolysis (2377); Swelling/ Edema (4577); Insufficient Information (4580)
| Date of Event |
07/22/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Legal case ¿ usa letter of preservation (b)(4) is associated with this case.Very important¿request for preservation of pathology materials and/or medical devices from upcoming procedure.
Additional Manufacturer Narrative
Concomitants: (b)(6) 180-01-48 - nv crown cup clstr hole 48mm group 1 (b)(6) 170-32-00 - biolox delta femoral head 32mm od, +0mm (b)(6) 164-12-09 - novation element ro x/o sz 9 (b)(6) 120-65-25 - bone screw 6.5mm dia x 25mm long (b)(6) 101-05-30 - 3.2mm drill bit30mm 1pk the product associated with the reported event is within the scope of recall z-1732-2022.However, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
Based on the available information, the patient meets the following risk criteria for early prosthesis wear and/or osteolysis: implanted with a lateralized liner, combination of largest available femoral head and/or thinnest available acetabular liner was used, and implanted with a component having a shelf age of greater than 2 years.The most likely cause for the reported revision due to prosthesis wear and osteolysis may have been a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided, h6: corrected health effect and investigation clinical codes.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.D10: (b)(6) 130-32-51 - nv gxl liner neutral, 32mm id group 1 cups.(b)(6) 132-32-51 - nv gxl liner lipped 32mm id, group 1 cups.(b)(6) 180-01-48 - nv crown cup clstr hole 48mm group 1.(b)(6) 180-65-25 - alteon 6.5mm screw, 25mm.(b)(6) 170-32-93 - biolox delta femoral head 32mm od, -3.5mm.(b)(6) 164-12-10 - novation element ro x/o sz 10.(b)(6) 101-05-30 - 3.2mm drill bit30mm 1pk.
Event or Problem Description
It was reported via legal documentation that approximately 111 months after a right total hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear, osteolysis, synovitis, debris, femoral head wear, acetabular liner wear, osteolytic cavities, loss of mobility and joint pain and swelling.No medical or surgical interventions were reported.No additional information is available.
Additional Manufacturer Narrative
Based on the available information, the patient involved meets the following risk criteria for early prosthesis wear and/or osteolysis as specified in the hhe: combination of largest available femoral head and/or thinnest available liner was used.The most likely underlying cause for the revision reported is prosthesis wear and a combination of risk factors specified in hhe-2020-09-11-02.However, this cannot be confirmed from the reported information and the devices were not available for evaluation.